Ekin Ozman
Ekin Ozman
Verified email at - Homepage
Cited by
Cited by
Provably weak instances of Ring-LWE
Y Elias, KE Lauter, E Ozman, KE Stange
Advances in Cryptology--CRYPTO 2015: 35th Annual Cryptology Conference …, 2015
Quadratic points on modular curves
E Ozman, S Siksek
Mathematics of Computation 88 (319), 2461-2484, 2019
The Distribution of 𝔽q-Points on Cyclic ℓ-Covers of Genus g
A Bucur, C David, B Feigon, N Kaplan, M Lalín, E Ozman, MM Wood
International Mathematics Research Notices 2016 (14), 4297-4340, 2016
Bad reduction of genus three curves with complex multiplication
I Bouw, J Cooley, K Lauter, EL García, M Manes, R Newton, E Ozman
Women in numbers Europe 2, 109-151, 2015
Points on quadratic twists of X0 (N)
E Ozman
Acta Arithmetica 152 (4), 323-348, 2012
Ring-LWE cryptography for the number theorist
Y Elias, KE Lauter, E Ozman, KE Stange
Directions in Number Theory: Proceedings of the 2014 WIN3 Workshop, 271-290, 2016
Unramified Brauer classes on cyclic covers of the projective plane
C Ingalls, A Obus, E Ozman, B Viray, H Thomas
Brauer Groups and Obstruction Problems: Moduli Spaces and Arithmetic, 115-153, 2017
A bound on the primes of bad reduction for CM curves of genus 3
P Kılıçer, K Lauter, EL García, R Newton, E Ozman, M Streng
Proceedings of the American Mathematical Society 148 (7), 2843-2861, 2020
Asymptotic generalized Fermat’s last theorem over number fields
Y Kara, E Ozman
International Journal of Number Theory 16 (05), 907-924, 2020
On ternary Diophantine equations of signature over number fields
E Işik, Y Kara, EÖ Karakurt
Turkish Journal of Mathematics 44 (4), 1197-1211, 2020
On ternary Diophantine equations of signature over number fields
E Isik, Y Kara, E Ozman
Canadian Journal of Mathematics 75 (4), 1293-1313, 2023
Ordinary and almost ordinary Prym varieties
E Ozman, R Pries
arXiv preprint arXiv:1502.05959, 2015
Non-ordinary Curves with a Prym Variety of Low p-Rank
TO Celik, Y Elias, B Güneş, R Newton, E Ozman, R Pries, L Thomas
Women in Numbers Europe II: Contributions to Number Theory and Arithmetic …, 2018
Computing quadratic points on modular curves 𝑋₀ (𝑁)
N Adžaga, T Keller, P Michaud-Jacobs, F Najman, E Ozman, B Vukorepa
Mathematics of Computation 93 (347), 1371-1397, 2024
Newton polygons for a variant of the Kloosterman family
R Bellovin, SA Garthwaite, E Ozman, R Pries, C Williams, HJ Zhu
Women in Numbers 2: Research Directions in Number Theory, 47-63, 2013
S-unit equations and the asymptotic Fermat conjecture over number fields
E Özman, S Siksek
Number theory, De Gruyter Proc. Math, 83-103, 2021
Local to global trace questions and twists of genus one curves
M Ciperiani, E Ozman
Proceedings of the American Mathematical Society 143 (9), 3815-3826, 2015
On the existence of ordinary and almost ordinary Prym varieties
E Ozman, R Pries
Asian Journal of Math, 2015
On polyquadratic twists of X0 (N)
E Ozman
Journal of Number Theory 133 (10), 3325-3338, 2013
Semi-Direct Galois Covers of the Affine Line.
L Gruendken, L Hall-Seelig, BH Im, E Ozman, R Pries, K Stevenson
WIN-Women in Numbers, 201-212, 2011
The system can't perform the operation now. Try again later.
Articles 1–20